# SDR CALA2025121712181

- Difficulty date: December 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N871UA
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 61,382 hours, 36,712 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53585188820100
- Part serial: NA
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING DAMAGE FOUND ON UPPER FUSELAGE RT SIDE JUST BELOW RUDDER AT FR80 - FR81 STGR 3R.  PERFORMED DOUBLER REPAIR ON UPPER FUSEAGE RH SIDE JUST BELOW RUD DER AT FR80-FR81 STGR 3R IAW SRM 53-51-11-300-010 REPAIR IS A CAT A.
